# SDR CAL950868

- Difficulty date: September 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71314
- Make and model: Boeing 7373T0
- Aircraft serial: 23365
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 6507506
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 22,258 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 1769 - THE B-SYSTEM HYDRAULIC QUANTITY DECREASED TO JUST ABOVE ZERO AND WAS ACCOMPANIED BY ILLUMINATION OF THE NR 2 ENGINE B-HYDRAULIC PUMP LOW PRESSURE LIGHT.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  THE NR 2 ENGINE DRIVEN B-SYSTEM HYDRAULIC PUMP WAS FOUND AT FAULT.  THE HYDRAULIC PUMP WAS REMOVED AND REPLACED, AND, LEAK AND OPERATIONAL CHECKS WERE GOOD.  (X)
